SMITH & NEPHEW, INC. NS VIS ADPT GUIDE JII KIT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
V0200112 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a tka surgery, a ns vis adpt guide jii kit did not fit, the chamfer block was in 5 to 6° of external rotation rather than the 3° according to his visionaire plan.Surgery was finished after using the ap sizer guide and changing the rotation to 3°.A delay of 30 minutes or less was occured.No harm to the patient or further complications reported.
Additional Manufacturer Narrative
Internal complaint reference: case(b)(4).
Additional Manufacturer Narrative
Additional information added: d4 (expiration date), h4, h6 (component code, type of investigation, investigation findings, investigation conclusions).Results of investigation: the device was not returned for evaluation and the reported event could not be confirmed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.A historical review concluded that there are no prior actions related to this product and event.According with inspection drawing, part number, size, implant type, hand, recut type, saw blade thickness and part configuration should be verified, besides dimensions should be measured with caliper to ensure print specifications.An assessment made by a quality engineer was performed and could not confirm a root cause for the stated failure mode.All checks were found to be within visionaire standards.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes for this event could include but not limited to surgical technique used, user/procedural variance.The contribution of the device to the reported event could not be corroborated.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Corrected data: b5, h3.
Event or Problem Description
It was reported that, during a tka surgery, a ns vis adpt guide jii kit did not fit, the chamfer block was in 5 to 6° of external rotation rather than the 3° according to his visionaire plan.Surgery was finished after using the ap sizer guide and changing the rotation to 3°.A delay of 30 minutes or less occurred as a consequence of this issue.No harm to the patient or further complications reported.